Alert archive / Tennessee / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 63, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Mar 29, 2020, 1:32 AM CDT for 6 counties in Tennessee. It was in force for 43 min. 18 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 29, 2020, 1:32 AM CDT (06:32 UTC)
- Expired
- Mar 29, 2020, 2:15 AM CDT
- In force
- 43 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bedford County, TN, Cannon County, TN, Coffee County, TN, Marshall County, TN, Rutherford County, TN, Warren County, TN
The radar
The Northeast Alabama radar (KHTX), 64 km from the middle of the area, began a volume at 06:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 29, 1:33 AM CDT | TSTM WND DMG | 5 Nnw Shelbyville, TN | UPROOTED TREE AND LARGE WOODEN STRUCTURE TIPPED OVER AT HARTS CHAPEL ROAD AND MIDLAND ROAD. TIME ESTIMATED FROM RADAR |
| Mar 29, 1:35 AM CDT | TSTM WND DMG | 4 Sw Shelbyville, TN | TREES AND POWER LINES DOWN ON HIGHWAY 64. |
| Mar 29, 1:37 AM CDT | TSTM WND DMG | 5 N Shelbyville, TN | MULTIPLE TELEPHONE POLES DOWN ALONG HIGHWAY 231 N NEAR THE AIRPORT |
| Mar 29, 1:38 AM CDT | TSTM WND DMG | Bell Buckle, TN | LARGE TREE UPROOTED. TIME ESTIMATED FROM RADAR. |
| Mar 29, 1:39 AM CDT | TSTM WND DMG | 4 Wsw Bell Buckle, TN | TSPOTTER REPORT OF A TREE ON A HOME ON MINKSLIDE RD. |
| Mar 29, 1:47 AM CDT | HAIL 0.75 | Beechgrove, TN | PHOTO ON TWITTER. TIME ESTIMATED FROM RADAR. |
| Mar 29, 1:49 AM CDT | TSTM WND DMG | 2 Ssw Bradyville, TN | SIDING DAMAGE TO A HOME ON TOLBERT HOLLOW RD. |
| Mar 29, 1:50 AM CDT | TSTM WND DMG | Beechgrove, TN | TREES AND POWERLINES DOWN ACROSS THE BEECHGROVE AREA. |
| Mar 29, 1:55 AM CDT | TSTM WND GST 56 | 8 Se Bradyville, TN | TIME ESTIMATED FROM RADAR |
| Mar 29, 1:56 AM CDT | TSTM WND DMG | 6 Ese Bradyville, TN | MULTIPLE TREES DOWN IN THE WOODLAND COMMUNITY INCLUDING ONE THROUGH THE ROOF OF A HOME. |
| Mar 29, 1:57 AM CDT | TSTM WND DMG | 6 Sse Woodbury, TN | TREES DOWN IN THE HIDDEN VALLEY NEIGHBORHOOD INCLUDING ONE THAT FELL ON TWO CARS. |
| Mar 29, 1:57 AM CDT | TSTM WND DMG | 6 Wsw Centertown, TN | CATTLE BARN ROOF REMOVED. RADAR ESTIMATED TIME. |
| Mar 29, 2:00 AM CDT | TSTM WND DMG | 2 Nw Center Hill, TN | UP TO 8 LARGE TREES BLOWN DOWN. OFF PARCHCORN HOLLOW ROAD. |
| Mar 29, 2:00 AM CDT | TSTM WND DMG | Center Hill, TN | TREES AND POWER LINES DOWN ACROSS HWY 146 AT HWY 281. |
| Mar 29, 2:00 AM CDT | TSTM WND DMG | Woodbury, TN | TREES DOWN ALONG STONES RIVER RD...1 TREE FELL ON A TRUCK. |
| Mar 29, 2:00 AM CDT | TSTM WND GST 69 | 6 Ene Woodbury, TN | MEASURED BY DAVIS WEATHER STATION ON TOP OF SHORT MOUNTAIN |
| Mar 29, 2:03 AM CDT | TSTM WND DMG | 3 Ne Center Hill, TN | TREES SNAPPED AND UPROOTED ON OSEMENT ROAD IN THE SHORT MTN AREA |
| Mar 29, 2:11 AM CDT | TSTM WND DMG | 3 Ese Center Hill, TN | METAL CAR GARAGE DESTROYED. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 17 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 28, 9:34 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 6.5 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 251 J/kg
- Mixed-layer CIN
- -107 J/kg
- Mixed-layer LCL
- 1430 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- 132 m²/s²
- 0-3 km storm-relative helicity
- 206 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.5
The text
As transmitted.
207
WUUS54 KOHX 290632
SVROHX
TNC003-015-031-117-149-177-290715-
/O.NEW.KOHX.SV.W.0063.200329T0632Z-200329T0715Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Nashville TN
132 AM CDT Sun Mar 29 2020
The National Weather Service in Nashville has issued a
* Severe Thunderstorm Warning for...
Southeastern Marshall County in Middle Tennessee...
Southern Rutherford County in Middle Tennessee...
Western Warren County in Middle Tennessee...
Coffee County in Middle Tennessee...
Bedford County in Middle Tennessee...
Cannon County in Middle Tennessee...
* Until 215 AM CDT.
* At 132 AM CDT, severe thunderstorms were located along a line
extending from 11 miles north of Shelbyville to near Petersburg,
moving northeast at 70 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Shelbyville, Manchester, Woodbury, Tullahoma, Morrison, Wartrace,
Bell Buckle, Centertown, Normandy, Christiana, Beechgrove, Raus,
Fosterville, Summitville, Rover, Belfast, Deason, Bradyville,
Unionville and Readyville.
This includes Interstate 24 between mile markers 84 and 117.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 400 AM CDT for Middle
Tennessee.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3526 8678 3572 8659 3591 8595 3584 8589
3584 8585 3585 8584 3544 8591 3536 8626
3537 8628 3538 8625 3539 8628 3541 8625
3541 8628 3535 8641 3532 8642 3536 8649
3537 8659 3533 8660 3531 8668 3525 8675
TIME...MOT...LOC 0632Z 246DEG 59KT 3565 8649 3529 8666
HAIL...<.75IN
WIND...60MPH
$$
Hawblitzel3 follow-up statements
075
WWUS54 KOHX 290646
SVSOHX
Severe Weather Statement
National Weather Service Nashville TN
146 AM CDT Sun Mar 29 2020
TNC117-290655-
/O.CAN.KOHX.SV.W.0063.000000T0000Z-200329T0715Z/
Marshall TN-
146 AM CDT Sun Mar 29 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MARSHALL COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 400 AM CDT for Middle
Tennessee.
LAT...LON 3562 8644 3576 8642 3591 8595 3584 8589
3584 8585 3585 8584 3544 8591 3536 8626
3537 8628 3538 8625 3539 8628 3541 8625
3541 8628 3535 8641 3532 8642 3536 8649
3536 8652
TIME...MOT...LOC 0645Z 246DEG 59KT 3573 8628 3537 8645
$$
TNC003-015-031-149-177-290715-
/O.CON.KOHX.SV.W.0063.000000T0000Z-200329T0715Z/
Rutherford TN-Warren TN-Coffee TN-Bedford TN-Cannon TN-
146 AM CDT Sun Mar 29 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT
FOR SOUTHEASTERN RUTHERFORD...WESTERN WARREN...COFFEE...EASTERN
BEDFORD AND CANNON COUNTIES...
At 145 AM CDT, severe thunderstorms were located along a line
extending from 10 miles southeast of Murfreesboro to 7 miles
northwest of Lynchburg, moving northeast at 70 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Shelbyville, Manchester, Woodbury, Tullahoma, Morrison, Wartrace,
Bell Buckle, Centertown, Normandy, Christiana, Beechgrove, Raus,
Fosterville, Summitville, Deason, Bradyville and Readyville.
This includes Interstate 24 between mile markers 85 and 117.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 400 AM CDT for Middle
Tennessee.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3562 8644 3576 8642 3591 8595 3584 8589
3584 8585 3585 8584 3544 8591 3536 8626
3537 8628 3538 8625 3539 8628 3541 8625
3541 8628 3535 8641 3532 8642 3536 8649
3536 8652
TIME...MOT...LOC 0645Z 246DEG 59KT 3573 8628 3537 8645
HAIL...<.75IN
WIND...60MPH
$$
Hawblitzel204
WWUS54 KOHX 290659
SVSOHX
Severe Weather Statement
National Weather Service Nashville TN
159 AM CDT Sun Mar 29 2020
TNC003-149-290709-
/O.CAN.KOHX.SV.W.0063.000000T0000Z-200329T0715Z/
Rutherford TN-Bedford TN-
159 AM CDT Sun Mar 29 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN RUTHERFORD AND
EASTERN BEDFORD COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 400 AM CDT for Middle
Tennessee.
LAT...LON 3537 8628 3538 8625 3539 8628 3541 8625
3545 8625 3545 8624 3546 8625 3569 8624
3571 8621 3573 8621 3576 8618 3584 8618
3591 8595 3584 8589 3585 8584 3544 8591
3536 8626
TIME...MOT...LOC 0659Z 249DEG 70KT 3580 8600 3546 8611
$$
TNC015-031-177-290715-
/O.CON.KOHX.SV.W.0063.000000T0000Z-200329T0715Z/
Warren TN-Coffee TN-Cannon TN-
159 AM CDT Sun Mar 29 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT
FOR WESTERN WARREN...COFFEE AND CANNON COUNTIES...
At 159 AM CDT, severe thunderstorms were located along a line
extending from near Woodbury to Manchester, moving east at 80 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Manchester, Woodbury, Tullahoma, Morrison, Centertown, Bradyville,
Beechgrove, Readyville and Summitville.
This includes Interstate 24 between mile markers 97 and 117.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 400 AM CDT for Middle
Tennessee.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3537 8628 3538 8625 3539 8628 3541 8625
3545 8625 3545 8624 3546 8625 3569 8624
3571 8621 3573 8621 3576 8618 3584 8618
3591 8595 3584 8589 3585 8584 3544 8591
3536 8626
TIME...MOT...LOC 0659Z 249DEG 70KT 3580 8600 3546 8611
HAIL...<.75IN
WIND...70MPH
$$
Hawblitzel092
WWUS54 KOHX 290711
SVSOHX
Severe Weather Statement
National Weather Service Nashville TN
211 AM CDT Sun Mar 29 2020
TNC015-031-177-290721-
/O.EXP.KOHX.SV.W.0063.000000T0000Z-200329T0715Z/
Warren TN-Coffee TN-Cannon TN-
211 AM CDT Sun Mar 29 2020
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN WARREN...COFFEE AND
CANNON COUNTIES WILL EXPIRE AT 215 AM CDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 400 AM CDT for Middle
Tennessee.
LAT...LON 3537 8628 3538 8625 3539 8628 3541 8625
3545 8625 3545 8624 3546 8625 3569 8624
3571 8621 3573 8621 3576 8618 3584 8618
3591 8595 3584 8589 3585 8584 3544 8591
3536 8626
TIME...MOT...LOC 0711Z 246DEG 59KT 3588 8578 3554 8589
$$
HawblitzelWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 29, 12:24 AM CDT, 1 hour 8 minutes earlier.
Area forecast discussion, Mar 29, 12:24 AM CDT, 1 hour 8 minutes before
Area Forecast Discussion National Weather Service Nashville TN 1224 AM CDT Sun Mar 29 2020 .UPDATE... FOR 06Z AVIATION DISCUSSION. && .DISCUSSION... I'm going to start with the most important part of this AFD: we are expecting severe weather tonight in the form of damaging straight line winds, hail and tornadoes. Because of this, let me re-emphasize the following: 1. This is going to be a nighttime event. Please make sure you have multiple ways to get warnings that may be issued for you. This does NOT mean having downloaded multiple apps on your phone. Your phone, turned on and up, is one way. A second would be a properly programmed NOAA weather radio -- something that will wake you up in the event you go under a warning while you are asleep. 2. Have a safety plan for your family in place now. Practice it. If you need help putting one of these together, visit ready.gov. They have great information on what you need to do PRIOR to going under a warning. This includes having plan to get to shelter in a timely manner. If you live in a mobile home, this could include being in that shelter during the watch, not just if you go under a warning. 3. Please treat Severe Thunderstorm Warnings with the same priority you would a Tornado Warning. Winds blowing in a straight line versus those spinning around in a circle at 70 mph or more can do the same kind of damage. Just take shelter. I'll climb down off my soapbox now. Yes, severe storms will be possible tonight. Here are the highlights from my update earlier, as things have not changed in the last couple of hours: The strong cap, being seen in current LAPS soundings, looks like it will be in place throughout the afternoon and early evening hours. This is what we're going to have to watch closely as we get into the 6 pm timeframe. If that cap starts to break, then we could see some discrete development. However, the current thinking is that the cap will hold tight until we can get the 850-700mb jet structure closer to the mid-state, which will probably be the 7-9 pm time frame. This should erode the cap and allow convection to begin developing across West TN/North MS, with storms then moving into Middle TN shortly after that. Helicities do pick up right around that time (which will help organization). If we can elude the discrete development in the early evening hours and only have to deal with the activity closest to the front, then we should be dealing with a QLCS/broken line type event. Of note, no matter what soundings we look at, even though I said they pick up, helicities are not off the charts. Some of our bigger tornado outbreaks have 0-3km helicities of 400-600 m2/m2, where this evening is in the neighborhood of about 300, based on latest guidance. This could help us in the tornado department and is really why we're focusing on this event being more of a straight- line wind event, but tornadoes are NOT out of the question, by any means. In addition, because of this more-likely scenario I've drawn out here, the large hail threat should be less as well, due to storm mode. Quarters are more likely versus anything much bigger. For more on timing, including graphics, visit our website weather.gov/ohx. On that note, storms should be pulling off the Cumberland Plateau prior to sunrise and it looks like we'll return to the dry conditions we've been experiencing the last few days. Our next system is progged for Tuesday and models continue to keep the surface low moving west to east over northern Alabama, which keeps us out of the warm sector and any severe threat south of Middle TN. Following Tuesday's rain, we should have a couple more days of dry conditions then another system on Friday. Models aren't in great agreement regarding this system's evolution, so more to come on that. For now, please remain weather aware as the sun sets. && .AVIATION... 06Z TAF DISCUSSION. Cold front expected to push through overnight with the boundary exiting the Plateau area between 09z and 12z. Thunderstorm development is expected along and in advance of this feature. A few wind gusts will still be possible. Otw, all precip will exit the area by 12Z with partial clearing beginning in the afternoon. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && AVIATION........21
Hazardous weather outlook, Mar 28, 5:12 AM CDT, 20 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 512 AM CDT Sat Mar 28 2020 TNZ005>011-023>034-056>066-075-077>080-093>095-291015- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford- Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 512 AM CDT Sat Mar 28 2020 This Hazardous Weather Outlook is for portions of Middle Tennessee. .DAY ONE...Today and Tonight Several rivers will remain above action stage through today. Strong to severe thunderstorms may develop after 4 PM today, though the greatest chance for severe weather will be from 8 PM tonight through early Sunday morning. All modes of severe weather are possible, including damaging wind gusts, large hail, and a few tornadoes. .DAYS TWO THROUGH SEVEN...Sunday through Friday A few strong to severe storms may linger into the early morning hours on Sunday. Damaging wind gusts, large hail, and a tornado will remain possible. Several rivers will remain above action stage into early next week. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed tonight into early Sunday morning. Schaper
In the hours before
Local storm report, Mar 29, 12:49 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1249 AM CDT SUN MAR 29 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1239 AM HAIL 6 S LAWRENCEBURG 35.16N 87.35W
03/29/2020 E0.88 INCH LAWRENCE TN EMERGENCY MNGR
ALSO REPORTED 50 MPH WINDS IN LEOMA.
&&
EVENT NUMBER OHX2000210
SCHAPERLocal storm report, Mar 29, 1:07 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
107 AM CDT SUN MAR 29 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 AM HAIL LORETTO 35.08N 87.44W
03/29/2020 E1.25 INCH LAWRENCE TN EMERGENCY MNGR
&&
EVENT NUMBER OHX2000211
SCHAPERSpecial weather statement, Mar 29, 1:10 AM CDT, 22 minutes before
Special Weather Statement
National Weather Service Nashville TN
110 AM CDT Sun Mar 29 2020
TNZ010-011-031-033-290700-
Overton TN-Pickett TN-Clay TN-Jackson TN-
110 AM CDT Sun Mar 29 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN OVERTON...PICKETT...
NORTHERN JACKSON AND CLAY COUNTIES UNTIL 200 AM CDT...
At 110 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles south of Tompkinsville to 9 miles
northeast of Carthage. Movement was northeast at 55 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Livingston, Celina, Gainesboro, Byrdstown, Wolf River Dock, Moss,
Whitleyville, Huntersville, Dale Hollow Lake, Static and Standing
Stone State Park.
A Tornado Watch remains in effect until 400 AM CDT for Middle
Tennessee.
LAT...LON 3662 8501 3656 8504 3655 8505 3653 8505
3653 8507 3650 8509 3644 8510 3635 8583
3660 8579 3662 8575 3661 8550 3663 8527
TIME...MOT...LOC 0610Z 242DEG 49KT 3660 8572 3636 8584
HawblitzelSpecial weather statement, Mar 29, 1:12 AM CDT, 20 minutes before
Special Weather Statement
National Weather Service Nashville TN
112 AM CDT Sun Mar 29 2020
TNZ059>062-075-290700-
Rutherford TN-Williamson TN-Bedford TN-Maury TN-Marshall TN-
112 AM CDT Sun Mar 29 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MARSHALL...SOUTHERN
RUTHERFORD...SOUTHEASTERN MAURY...SOUTHEASTERN WILLIAMSON AND
NORTHERN BEDFORD COUNTIES UNTIL 200 AM CDT...
At 112 AM CDT, Doppler radar was tracking a strong thunderstorm 8
miles north of Lewisburg, moving northeast at 55 mph.
Half inch hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
Murfreesboro, Columbia, Lewisburg, Spring Hill, Nolensville, Chapel
Hill, Eagleville, Christiana, I-65 East Of Columbia, Fosterville,
Triune, Rover, Deason, Rockvale, Farmington and Unionville.
This includes the following highways...
Interstate 65 between mile markers 35 and 52.
Interstate 24 between mile markers 77 and 94.
Interstate 840 between mile markers 35 and 52.
A Tornado Watch remains in effect until 400 AM CDT for Middle
Tennessee.
LAT...LON 3560 8704 3596 8659 3570 8622 3569 8625
3567 8624 3566 8625 3544 8684
TIME...MOT...LOC 0612Z 230DEG 46KT 3557 8684
HawblitzelSpecial weather statement, Mar 29, 1:20 AM CDT, 12 minutes before
Special Weather Statement
National Weather Service Nashville TN
120 AM CDT Sun Mar 29 2020
TNZ061-075-095-290645-
Bedford TN-Giles TN-Marshall TN-
120 AM CDT Sun Mar 29 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MARSHALL...NORTHEASTERN
GILES AND SOUTHERN BEDFORD COUNTIES UNTIL 145 AM CDT...
At 120 AM CDT, Doppler radar was tracking a strong thunderstorm 7
miles east of Pulaski, moving northeast at 75 mph.
Penny size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
Shelbyville, Lewisburg, Cornersville, Belfast, Frankewing, Raus and
Farmington.
This includes Interstate 65 between mile markers 11 and 32.
A Tornado Watch remains in effect until 400 AM CDT for Middle
Tennessee.
LAT...LON 3528 8702 3545 8688 3559 8648 3541 8627
3538 8633 3536 8633 3535 8637 3535 8641
3532 8642 3533 8646 3536 8649 3535 8653
3536 8654 3537 8660 3533 8660 3531 8668
3525 8675 3526 8683 3516 8683 3511 8696
TIME...MOT...LOC 0620Z 230DEG 64KT 3521 8690
HawblitzelLocal storm report, Mar 29, 1:31 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
131 AM CDT SUN MAR 29 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0116 AM TSTM WND DMG 1 SSW LEWISBURG 35.44N 86.79W
03/29/2020 MARSHALL TN EMERGENCY MNGR
TREES ON A POWER LINE AS WELL AS POWER LINE DAMAGE NEAR
CORNERSVILLE RD.
&&
EVENT NUMBER OHX2000212
SCHAPERThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 28, 7:06 PM CDT | Severe Thunderstorm Warning | OHX | Montgomery, Stewart | 39 min |
| Mar 28, 8:44 PM CDT | Special Weather Statement | OHX | Stewart | 31 min |
| Mar 28, 9:43 PM CDT | Severe Thunderstorm Warning | OHX | Montgomery, Stewart | 47 min |
| Mar 28, 9:58 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Houston, Humphreys, Montgomery, Stewart | 47 min |
| Mar 28, 10:03 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Hickman, Humphreys, Lewis, Perry | 57 min |
| Mar 28, 10:23 PM CDT | Tornado Warning | OHX | Dickson, Humphreys | 18 min |
| Mar 28, 10:37 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Montgomery, Robertson | 53 min |
| Mar 28, 10:43 PM CDT | Severe Thunderstorm Warning | OHX | Wayne | 47 min |
| Mar 28, 10:54 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Robertson, Sumner | 36 min |
| Mar 28, 10:56 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Lewis, Maury | 38 min |
| Mar 28, 11:21 PM CDT | Severe Thunderstorm Warning | OHX | Lawrence, Lewis, Maury, Wayne | 24 min |
| Mar 28, 11:29 PM CDT | Special Weather Statement | OHX | Macon, Sumner | 61 min |
| Mar 28, 11:39 PM CDT | Special Weather Statement | OHX | Williamson | 36 min |
| Mar 28, 11:43 PM CDT | Special Weather Statement | OHX | Maury | 32 min |
| Mar 28, 11:57 PM CDT | Areal Flood Advisory | OHX | Hickman, Lawrence, Lewis, Maury, Wayne | 3 hr |
| Mar 28, 11:57 PM CDT | Severe Thunderstorm Warning | OHX | Marshall, Maury, Rutherford, Williamson | 13 min |
| Mar 29, 12:12 AM CDT | Special Weather Statement | OHX | Lawrence | 48 min |
| Mar 29, 12:21 AM CDT | Severe Thunderstorm Warning | OHX | Lawrence, Wayne | 24 min |
| Mar 29, 12:39 AM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence, Lewis, Marshall, Maury | 36 min |
| Mar 29, 12:48 AM CDT | Special Weather Statement | OHX | Jackson, Smith | 27 min |
| Mar 29, 12:52 AM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence | 38 min |
| Mar 29, 12:55 AM CDT | Flash Flood Warning | OHX | Lawrence, Wayne | 3 hr |
| Mar 29, 1:10 AM CDT | Special Weather Statement | OHX | Clay, Pickett | 50 min |
| Mar 29, 1:12 AM CDT | Special Weather Statement | OHX | Marshall | 48 min |
| Mar 29, 1:20 AM CDT | Special Weather Statement | OHX | Bedford, Marshall | 25 min |
| Mar 29, 1:51 AM CDT | Areal Flood Advisory | OHX | Giles, Marshall, Maury | 3 hr |
| Mar 29, 2:03 AM CDT | Severe Thunderstorm Warning | OHX | Coffee, DeKalb, Grundy, Putnam, Van Buren, Warren and 1 more | 42 min |
| Mar 29, 2:29 AM CDT | Tornado Warning | OHX | Cumberland, Putnam, White | 16 min |
| Mar 29, 2:34 AM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Fentress, Overton, Putnam | 41 min |
| Mar 29, 3:10 AM CDT | Severe Thunderstorm Warning | OHX | Coffee, Grundy, Warren | 35 min |
| Mar 29, 4:01 AM CDT | Special Weather Statement | OHX | Cumberland | 14 min |
| Mar 29, 4:03 AM CDT | Severe Thunderstorm Warning | OHX | Cumberland | 13 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.